# SDR UALA2013032902029

- Difficulty date: March 28, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,538 hours, 6,688 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 4
- Condition: Faulted
- Location: Left Hf Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF COUPLER REPLACED.  ACCOMPLISHED TEST PER AMM.
